# SDR DHL2001366022

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 4099593
- Condition: Worn
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPERS INEFFECTIVE ON BOTH SIDES. RAI BOTH WINDSHIELD WIPER BLADES IAW MM 30-40-13.  OPS CHECKED GOOD. P/N OFF 4099593 P/N ON 4099593
